# SDR ASAA2015080712783

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,997 hours, 7,487 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS APU INCOMPLETE.  ATTEMPTED FL380/FL310, FAULT LIGHT ILLUMINATED-AUTO SHUTDOWN. START AFTER LANDING SUCCESSFUL.  ACFT GROUNDED. BITE CHECKED APU-NO FAULTS. ACCOMPLISHED NORMAL APU START. CONTINUE MEL 49-99A.
